Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators


Authors: Ivo Marek and Daniel B. Szyld
Journal: Math. Comp. 61 (1993), 719-731
MSC: Primary 65J10; Secondary 15A48, 47A50, 47B65, 60J10
MathSciNet review: 1192973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Iterative and semi-iterative methods for computing stationary probability vectors of Markov-type operators are proposed and their convergence properties are analyzed. The methods studied apply to certain classes of problems in infinite-dimensional spaces as well as to classical $ n \times n$ stochastic matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65J10, 15A48, 47A50, 47B65, 60J10

Retrieve articles in all journals with MSC: 65J10, 15A48, 47A50, 47B65, 60J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1192973-1
PII: S 0025-5718(1993)1192973-1
Keywords: $ \mathcal{K}$-stochastic operators, Markov type operators, stationary probability vectors, iterative methods, semi-iterative methods
Article copyright: © Copyright 1993 American Mathematical Society